Citation: Kidekone. "Withdrawal Nightmare: An Experience with Tramadol (exp106502)". Erowid.org. Mar 10, 2018. erowid.org/exp/106502
I am a kidney transplant patient. I have to eat daily drugs to keep this thing in balance, immunosuppressants and such - all legal, no antidepressants or other painkillers.
Two times in my whole life I have experienced hallucinations, once with Stilnoct and last night after two days of no tramadol. Now, I am no newbie to opioid withdrawal. After getting my new kidney I self-administered 120 mg oxycodone IV in a day with a drug pump. Did this for about a week with lowering doses and the withdrawal symptoms were akin to a flu. Also at one stage had to eat for a long time a lot of codeine. Plasticky feeling but not much of a withdrawal from that.
I took tramadol for about two months. The withdrawal symptoms were much more severe than I could have ever imagined. Typical opioid withdrawal symptoms with SNRI withdrawal symptoms. I have not much else to say but – be careful, this substance is much more trickier than I imagined. Take care.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.